aw shadylee, i just want to give you a great big hug right now and tell you its all going to be ok. i know how awful you are feeling and its really just the worst feeling in the world but you will get through it. you are so much stronger than you think you are. my best advice is to not look at your face all day at work even though i know you want to just try at least for today to not look at it. also stop bringing your mirror with you because it just makes the anxiety so much worse.
i know what you mean about the cysts because i would get one injected and then another one would pop up next to that one and then another one next to that. it just looks so odd when you have like 3 cysts right next to each other because it looks like one big one. when you get home tonight try to ice the cysts and take 2 aleve or ibuprofen that should help the swelling a bit. so is there any other antibiotic you can try at all that wont make your tinnitus worse? i believe that will really help the bad breakout you are getting now. i wonder if you can just take keflex for say 2 weeks or if it would make things worse? if not your derm can always put you on prednisone just for like 5-7 days to calm everything down. that stuff works very well but some derms are hesitant to go that route.
anyway keep your chin up girl and just try to breathe and know that it will get better. i do believe spiro will work for you i do its just going to take time.